# SDR SWAA2023071979562

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR PROXIMITY EXIT SIGNS BY THE L/H AND R/H AFT OEW DOORS EACH HAVE AN UNLIT BULB.<[01] RELAMPED AND PERFORMED GOOD TEST OF FLOOR PROXIMITY EXIT SIGNS BY THE L/H AND R/H AFT OEW DOORS EACH HAVE 1EA UNLIT BULBS; PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
